Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Ear pain, headache. CT scan shows deviated septum. Taken Sulfa, fluticason, singalar. Help

I have had a earache and headache since June, was put on 5 different antibotics , had a cat scan and showed a left deviated septum ..I was then sent to a ENT, he put a tube in my right eat, said my nose was fine, He told me I had Bronchitis , which had nothing to do wt my ear, I got another batch of antibotics, which I ended up with pneumonia, I am on 50 mg predisone, I do breathing treatings ( ipratropium bromide ) 4 times a day. and 10mg singalar , a nasal spray ( fluticasone propionate ) twice a day. Just finished taking Sulfa for 10 days. I have had a earache most of the time and now a headache too. I am putting sweet oil in my ear wt a cotton ball.. I am so sick of taking medicine, HELP.. Thank you
Asked On : Sat, 17 Nov 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi, your symptoms, treatment and diagnosis all are in different directions.
In Pneumonia / bronchitis you should present with breathing problems, cough and breathlessness. But none of the symptoms are there. 2nd the severe ear pain may be due to allergic middle ear infection or malfunction of the eustatian tube.
I advice you to get another opinion by your doctor with general physical examination, and can have NSAID with antihistamine, this will help you. Do regular breathing exercise and constant chewing to open eustatian tube and to relieve pressure in middle ear. Get back to me for further discussion after these measures.

Answered: Sat, 2 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor